# SDR FDKA200705245

- Difficulty date: May 25, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 15,995 hours, 14,804 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Cowling
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE, LOWER COWLING, IS CHAFED, OUT OF LIMITS, AT THE AFT END ON THE INNER SKIN.  THE DAMAGE HAS BEEN REPAIRED.
